Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Vitamin B12 deficiency, symptoms start after stopping medicines. How long should I take these?

Hi, This is Latha, I have Vitamin B12 Deficiency from past 2 years, its twitching all over my body now, sometimes mild trembling whenever i try to hold things, back pain is becoming worse day by day, once i stop b12 shots pain will increase drastically and reduces after taking b12 sublingual tablets. Gabapin ME and Diacobal tablets i am taking right now, how long i need to continue those tablets and be under medication?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you need to investigate for any disease which may be causing you deficiency get consultation with physician to find any disease
and treat to find the cause
you can continue with the medication and monitor by tests as it should not go hight
black papper ir rich source of b12 and you can use it to get good results
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor